Proceedings of the Japan Academy

On the $\sigma$-weak topology of $W^ *$-algebras

Shôichirô Sakai

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 32, Number 5 (1956), 329-332.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195525377

Digital Object Identifier
doi:10.3792/pja/1195525377

Mathematical Reviews number (MathSciNet)
MR0085483

Zentralblatt MATH identifier
0071.11401

Subjects
Primary: 46.2X

Citation

Sakai, Shôichirô. On the $\sigma$-weak topology of $W^ *$-algebras. Proc. Japan Acad. 32 (1956), no. 5, 329--332. doi:10.3792/pja/1195525377. https://projecteuclid.org/euclid.pja/1195525377


Export citation

References